# SDR ASAA2023040242742

- Difficulty date: April 2, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 25,797 hours, 8,082 cycles
- System (JASC): 7410 · Ignition Power Supply
- Part: Exciter
- Part number: 106310452
- Part serial: 7NNEK952
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 81,632 hours, 34,248 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG #1 NO LIGHT OFF DURING START. GROUNDED - YES.  REMOVED AND REPLACED #1 ENG L/H EXITER AND IGNITOR, AUDIBLE TEST FAILED REF AMM'S 74-11-01 + AMM 74-21-02, SUSPECT BAD HARNESS, REQUIRES FURTHER TROUBLESHOOTING. REMOVED & REPLACED #1 IGNITION LEAD IAW AMM 74-21-01, REMOVED & REPLACED #1 IGNITION HARNESS IAW AMM 71-51-03 NO FURTHER DEFECTS NOTED.
